# SDR SWAA2014052928444

- Difficulty date: May 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 50,515 hours, 29,351 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STATION 92.70 CRACKED AT 3RD FROM FWD VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
